Urticarial Hypersensitivity Reaction Caused by Temozolomide

September 2010 | Volume 9 | Issue 9 | Case Report | 1142 | Copyright © 2010

Salma Pothiawala MD MPH, Mei-Yu Hsu MD, F. Clarissa Yang MD, Santosh Kesari MD PhD, Omar A. Ibrahimi MD PhD

Abstract

Temozolomide is an oral alkylating agent approved for the treatment of glioblastoma and anaplastic astrocytoma, and is currently under clinical investigation for the treatment of brain metastases from a variety of cancers. Temozolomide is well tolerated, and the reported dermatologic side effects of this medication are limited. Here, the authors report the first case of an urticarial hypersensitivity reaction induced by temozolomide. As this drug will likely be increasingly utilized in the near future, it is important to be aware of its potential to cause adverse cutaneous manifestations.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles